zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Multiple positive solutions for $n$th-order impulsive integro-differential equations in Banach spaces. (English) Zbl 1069.45010
The author considers a boundary value problem of an $n$th-order impulsive integro-differential equation on an infinite interval and, using the fixed point index theory for completely continuous operators, proves the existence of multiple positive solutions.

MSC:
45N05Abstract integral equations, integral equations in abstract spaces
45J05Integro-ordinary differential equations
45M20Positive solutions of integral equations
47H09Mappings defined by “shrinking” properties
45G10Nonsingular nonlinear integral equations
WorldCat.org
Full Text: DOI
References:
[1] Banas, J.; Goebel, K.: Measures of noncompactness in Banach spaces. (1980) · Zbl 0441.47056
[2] Erbe, L. H.; Liu, X. Z.: Quasisolutions of nonlinear impulsive equations in abstract cones. Appl. anal. 34, 231-250 (1989) · Zbl 0662.34015
[3] Guo, D.: Periodic boundary value problems for second order impulsive integro-differential equations in Banach spaces. Nonlinear anal. 28, 983-997 (1997) · Zbl 0957.34057
[4] Guo, D.: Second order impulsive integro-differential equations on unbounded domains in Banach spaces. Nonlinear anal. 35, 413-423 (1999) · Zbl 0917.45010
[5] Guo, D.: Existence of solutions for nth order impulsive integro-differential equations in a Banach space. Nonlinear anal. 47, 741-752 (2001) · Zbl 1042.34584
[6] Guo, D.: A class of nth-order impulsive integro-differential equations in Banach spaces. Comput. math. Appl. 44, 1339-1356 (2002) · Zbl 1035.45009
[7] Guo, D.: Multiple positive solutions for first order nonlinear impulsive integro-differential equations in a Banach space. Appl. math. Comput. 143, 233-249 (2003) · Zbl 1030.45009
[8] Guo, D.; Lakshmikantham, V.: Nonlinear problems in abstract cones. (1988) · Zbl 0661.47045
[9] Guo, D.; Lakshmikantham, V.; Liu, X. Z.: Nonlinear integral equations in abstract spaces. (1996) · Zbl 0866.45004
[10] Guo, D.; Liu, X. Z.: Extremal solutions of nonlinear impulsive integro-differential equations in Banach spaces. J. math. Anal. appl. 177, 538-552 (1993) · Zbl 0787.45008
[11] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[12] Liu, X. Z.: Nonlinear boundary value problems for first order impulsive integro-differential equations. Appl. anal. 36, 119-130 (1990) · Zbl 0671.34018